Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Apr 27, 2013, 11:19 PM CDT for 4 counties in Tennessee. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 11:19 PM CDT (04:19 UTC)
- Expired
- Apr 28, 2013, 3:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 12:25 AM CDT | FLASH FLOOD | Nolensville, TN | SEVERAL ROADWAYS UNDER A FOOT OF WATER IN THE NOLENSVILLE AND THOMPSON LANE AREAS |
| Apr 28, 12:47 AM CDT | FLASH FLOOD | Franklin, TN | FRANKLIN PD REPORTED FLOODING ON CAROTHERS RD AT WILLIAMSON MEDICAL CENTER...ALPHA DRIVE...AND LEWISBURG PIKE. |
| Apr 28, 1:07 AM CDT | FLASH FLOOD | Franklin, TN | NUMEROUS ROADS FLOODED IN THE FRANKLIN AREA INCLUDING OKFORD GLEN AT MCEWEN...SYCAMORE AT LIBERTY...AND IN THE BREEZEWAY SUBDIVISION NEAR CLOVERCROFT ELEMENTARY SCHOOL |
| Apr 28, 1:28 AM CDT | FLASH FLOOD | La Vergne, TN | OLD NASHVILLE HIGHWAY AT JEFFERSON PIKE IS FLOODED WITH TWO HOMES EVACUATED |
| Apr 28, 2:07 AM CDT | FLASH FLOOD | 4 Ese Nolensville, TN | HOMES FLOODED AND BEING EVACUATED IN ROCKY FORK ROAD AT ROCKY FORK ALMAVILLE ROAD AREA |
| Apr 28, 2:19 AM CDT | FLASH FLOOD | 5 Nw Murfreesboro, TN | MURFREESBORO FIRE POLICE EVACUATING HOMES IN THE AREA OF HARDWOOD DRIVE...NANDINA COURT...AND CAMBORNE CIRCLE NEAR THE I-24 AND 840 INTERCHANGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
210
WGUS54 KOHX 280419
FFWOHX
TNC037-149-187-189-280830-
/O.NEW.KOHX.FF.W.0010.130428T0419Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 PM CDT SAT APR 27 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 330 AM CDT
* AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THESE STORMS ARE PRODUCING INTENSE RAINFALL
RATES...AND AMOUNTS OF 1 TO 2 INCHES COULD BE POSSIBLE IN A SHORT
AMOUNT OF TIME.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FRANKLIN...MURFREESBORO...ANTIOCH...BELLE MEADE...BELLEVUE...
BRENTWOOD...FOREST HILLS...LA VERGNE...NOLENSVILLE...OAK HILL...
RURAL HILL...SMYRNA AND WALTERHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3583 8630 3583 8712 3611 8703 3612 8700
3616 8699 3617 8620
$$
052 follow-up statements
026
WGUS74 KOHX 280536
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT SUN APR 28 2013
TNC037-149-187-189-280830-
/O.CON.KOHX.FF.W.0010.000000T0000Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUTHERFORD TN-WILLIAMSON TN-WILSON TN-DAVIDSON TN-
1236 AM CDT SUN APR 28 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN DAVIDSON...
SOUTHWESTERN WILSON...NORTHERN WILLIAMSON AND NORTHERN RUTHERFORD
COUNTIES UNTIL 330 AM CDT...
AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THESE
STORMS WERE PRODUCING INTENSE RAINFALL RATES...WITH AMOUNTS IN
EXCESS OF TWO INCHES WITHIN A SHORT PERIOD OF TIME.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CONTINUE TO CAUSE FLASH
FLOODING TO OCCUR THROUGH THE OVERNIGHT HOURS. SOME LOCATIONS THAT
WILL EXPERIENCE FLASH FLOODING INCLUDE...FRANKLIN...MURFREESBORO...
ANTIOCH...BELLE MEADE...BELLEVUE...BRENTWOOD...FOREST HILLS...LA
VERGNE...NOLENSVILLE...OAK HILL...RURAL HILL...SMYRNA AND WALTERHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3583 8630 3583 8712 3611 8703 3612 8700
3616 8699 3617 8620
$$
05859
WGUS74 KOHX 280713
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
213 AM CDT SUN APR 28 2013
TNC037-149-187-189-280830-
/O.CON.KOHX.FF.W.0010.000000T0000Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUTHERFORD TN-WILLIAMSON TN-WILSON TN-DAVIDSON TN-
213 AM CDT SUN APR 28 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN DAVIDSON...
SOUTHWESTERN WILSON...NORTHERN WILLIAMSON AND NORTHERN RUTHERFORD
COUNTIES UNTIL 330 AM CDT...
AT 210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE MOVING OUT OF THE WARNED AREA...BUT A THREAT OF
FLASH FLOODING WILL REMAIN AS WATER CONTINUES TO RUN OFF INTO AREA
CREEKS AND STREAMS.
REPORTS OF FLOODED ROADS AND HOMES HAVE BEEN RECEIVED...AND ALTHOUGH
THE RAIN MAY BE ENDING A FLASH FLOOD THREAT REMAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3583 8630 3583 8712 3611 8703 3612 8700
3616 8699 3617 8620
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 9:07 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 27, 9:07 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 907 PM CDT SAT APR 27 2013 .MESOSCALE UPDATE...THE THUNDERSTORM THAT SHOWED SOME STRONG (ESPECIALLY FROM KHPX)...BUT DISORGANIZED ROTATION ACROSS CHEATHAM AND MONTGOMERY COUNTIES HAD WEAKENED AND MOVED INTO MORE STABLE BOUNDARY LAYER AIR...SO THE TORNADO WARNING WAS CANCELLED. A COUPLE OF SEVERE WARNINGS ARE IN EFFECT. RADAR SUGGESTS LARGE HAIL...BUT VERY WET ENVIRONMENT RESULTING IN MOSTLY HEAVY RAINFALL WITH SOME HAIL REPORTS UP TO NICKEL SIZE. IT APPEARS THAT FLASH FLOODING WILL BE OUR MAIN CONCERN THROUGH THE NIGHT. COLD CLOUD TOPS ARE INDICATED ON SATELLITE OVER OUR NORTHWEST COUNTIES WHERE RAINFALL RATES HAVE APPROACHED 2 INCHES PER HOUR. SEVERAL REPORTS OF FLOODING HAVE ALREADY BEEN RECEIVED. ADDITIONAL COLD CLOUD TOPS ARE BUILDING OVER WEST TN AND WILL EVENTUALLY TRANSLATE EASTWARD...SPREADING THE THREAT FOR FLASH FLOODING TO OTHER PARTS OF THE MID STATE OVERNIGHT. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL 15Z SUNDAY. 13 && .PREV DISCUSSION... /ISSUED 621 PM CDT SAT APR 27 2013/ AVIATION UPDATE...FOR 00Z TAF PACKAGE... RADAR INDICATED STRONG THUNDERSTORMS INHIBITING VISIBILITIES AT KCKV AT TAF ISSUANCE. A FLASH FLOOD WARNING WAS ISSUED FOR THIS AREA. BELIEVE THESE STORMS WILL PERSIST THROUGH THE NEXT SIX HOURS. MVFR/IFR WILL PREVAIL FOR KCKV DUE TO THIS ACTIVITY. ELSEWHERE...LOW CEILINGS REMAIN AFTER POTENT RAINS THIS MORNING. BELIEVE DEVELOPMENT OF SHOWERS AND STORMS IS LIKELY OVER THE NEXT 6 HOURS AT KBNA AND KCSV. HAVE INCLUDED SOME IFR TEMPO GROUPS TO ACCOUNT FOR THIS. MANY AMENDMENTS MAY BE NEEDED AS THIS ACTIVITY CONTINUES TO WARRANT CATEGORY CHANGES. PREV DISCUSSION... /ISSUED 533 PM CDT SAT APR 27 2013/ MESOSCALE UPDATE...PER COORDINATION WITH SPC...MID TN WILL STAY OUT OF ANY WATCHES FOR NOW. A TORNADO WATCH REMAINS TO OUR SOUTHWEST...WITH A NEW SEVERE WATCH TO OUR SOUTH. EVEN THOUGH THE COVERAGE OF SEVERE STORMS IS NOT EXPECTED TO MEET WATCH CRITERIA...WE STILL ANTICIPATE A FEW STRONG TO SEVERE STORMS GETTING INTO OUR WEST AND FAR SOUTH COUNTIES WITHIN THE NEXT FEW HOURS. ACTIVITY HAS BEEN INCREASING IN COVERAGE AND INTENSITY OVER WEST TN...WITH HIGHER DEW POINTS AND CAPES MOVING IN FROM THE SSW. ALSO...ANY STORMS RIDING ALONG THE WARM FRONT WHICH IS DRAPED ACROSS OUR SOUTHERN TIER MAY FLARE UP QUICKLY WITH ENHANCED UPDRAFTS AND LOCALLY ENHANCED STORM RELATIVE HELICITY. THE MAIN WINDOW FOR ANY STRONG TO SEVER APPEARS TO BE THIS EVENING. FOR THE LATE NIGHT HOURS...THE SEVERE THREAT WILL DIMINISH...BUT THE COVERAGE OF RAIN AND STORMS WILL INCREASE WITH A THREAT FOR LOCALIZED HEAVY RAINFALL AND FLOODING. 13 PREV DISCUSSION... /ISSUED 326 PM CDT SAT APR 27 2013/ UPDATE... MADE A QUICK DECISION TO ISSUE A FLASH FLOOD WATCH FOR ALL OF MIDDLE TENNESSEE FOR TONIGHT AND EARLY SUNDAY. CONCERNED WITH LOW CENTER MOVING EAST WHILE WARM FRONT LIFTS NORTHWARD AND BECOMES ORIENTED WEST TO EAST ACROSS MIDDLE TENNESSEE THIS EVENING. ALSO...TRAINING OF ECHOES IS OF CONCERN ESPECIALLY IN AREAS THAT HAVE RECEIVED THE HEAVIER RAINFALL TODAY. BOYD PREV DISCUSSION... /ISSUED 101 PM CDT SAT APR 27 2013/ DISCUSSION... COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE... SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE PLATEAU ON MONDAY. WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE SHORTER TERM. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. &&
Hazardous weather outlook, Apr 27, 5:22 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 522 PM CDT SAT APR 27 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-282230- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 522 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS GENERALLY SOUTHWEST OF INTERSTATE 24. THIS INCLUDES NASHVILLE. SATURDAY/S RAINFALL HAS SATURATED THE GROUND OVER THE MID STATE AND CAUSED HIGH WATER LEVELS ON AREA STREAMS. ADDITIONAL SHOWERS AND THUNDERSTORMS TONIGHT...WITH SOME POCKETS OF HEAVY RAINFALL...WILL CAUSE SOME ADDITIONAL FLOODING PROBLEMS...ESPECIALLY FOR SMALL STREAMS. INCREASINGLY UNSTABLE CONDITIONS WILL MOVE IN FROM THE SOUTHWEST THIS EVENING...MAKING CONDITIONS FAVORABLE FOR A FEW SEVERE STORMS IN THE SLIGHT RISK AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT THE THREAT APPEARS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 AM SUNDAY. SHOWERS AND THUNDERSTORMS WILL DIMINISH BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 2 TO 4 INCHES....POSSIBLY CAUSING LOCALIZED FLOODING. SOME RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO SUNDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Apr 27, 10:00 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM HAIL WHITE HOUSE 36.46N 86.67W
04/27/2013 E0.88 INCH ROBERTSON TN TRAINED SPOTTER
HAIL THE SIZE OF NICKELS WAS FALLING IN WHITE HOUSE.
&&
EVENT NUMBER OHX1300365
SHLocal storm report, Apr 27, 10:14 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1014 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLASH FLOOD 12 E CLARKSVILLE 36.56N 87.13W
04/27/2013 ROBERTSON TN AMATEUR RADIO
FAST MOVING WATER WAS OVER THE ROAD ON HIGHWAY 76 NEAR
PORT ROYAL ROAD. THIS WAS JUST NORTH OF HIGHWAY 238.
&&
EVENT NUMBER OHX1300366
SHLocal storm report, Apr 27, 10:16 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1016 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM FLASH FLOOD CLARKSVILLE 36.56N 87.35W
04/27/2013 MONTGOMERY TN PUBLIC
WATER WAS COVERING MADISON STREET IN CLARKSVILLE.
&&
EVENT NUMBER OHX1300367
SHLocal storm report, Apr 27, 10:59 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD DOVER 36.48N 87.84W
04/27/2013 STEWART TN EMERGENCY MNGR
EMERGENCY MANAGMENT REPORTS WATER RESCUES CONTINUING
ACROSS STEWART COUNTY WITH NUMEROUS PEOPLE TRAPPED IN
FLOOD WATERS.
&&
EVENT NUMBER OHX1300368
SHAMBURGERLocal storm report, Apr 27, 11:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLASH FLOOD GOODLETTSVILLE 36.33N 86.70W
04/27/2013 DAVIDSON TN TRAINED SPOTTER
WATER WAS SEVERAL INCHES DEEP ACROSS RIVERGATE PKWY IN
GOODLETTSVILLE.
&&
EVENT NUMBER OHX1300369
SHLocal storm report, Apr 27, 11:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1118 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/27/2013 PERRY TN TRAINED SPOTTER
SPOTTER REPORTED DOWNED TREE BRANCHES IN LINDEN ON
SOUTHWOOD DRIVE WITH HAIL OF UNKNOWN SIZE
&&
EVENT NUMBER OHX1300370
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 33 min |
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 30 min |
| Apr 27, 7:23 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 9 hr |
| Apr 27, 7:38 PM CDT | Special Weather Statement | OHX | Wayne | 52 min |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Perry | 49 hr |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Cheatham | 23 hr |
| Apr 27, 7:46 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Montgomery | 29 min |
| Apr 27, 8:10 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery, Robertson | 35 min |
| Apr 27, 8:26 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 27, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 34 min |
| Apr 27, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 34 min |
| Apr 27, 9:47 PM CDT | Flash Flood Warning | OHX | Stewart | 6 hr |
| Apr 27, 10:05 PM CDT | Flash Flood Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Apr 27, 10:48 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 27 min |
| Apr 27, 10:51 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more | 3 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Stewart | 56 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Montgomery | 32 hr |
| Apr 27, 11:37 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 6 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson, Sumner | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:55 PM CDT | Flash Flood Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Apr 28, 12:17 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 31 hr |
| Apr 28, 1:01 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 42 hr |
| Apr 28, 1:17 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more | 12 hr |
| Apr 28, 1:31 AM CDT | Tornado Warning | OHX | Bedford, Rutherford | 29 min |
| Apr 28, 1:42 AM CDT | River Flood Warning | OHX | Davidson | 5 hr |
| Apr 28, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 31 min |
| Apr 28, 2:48 AM CDT | River Flood Warning | OHX | Davidson | 8 hr |
| Apr 28, 2:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 41 hr |
| Apr 28, 3:01 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more | 10 hr |
| Apr 28, 6:28 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:52 AM CDT | River Flood Advisory | OHX | Cheatham | 12 hr |
| Apr 28, 8:48 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Apr 28, 9:03 AM CDT | River Flood Advisory | OHX | Davidson | 34 hr |
| Apr 28, 9:33 AM CDT | River Flood Warning | OHX | Montgomery | 53 hr |
| Apr 28, 9:45 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 10:18 AM CDT | River Flood Warning | OHX | Cheatham | 4 hr |
| Apr 28, 10:34 AM CDT | Special Weather Statement | OHX | Wayne | 8 hr |
| Apr 28, 11:10 AM CDT | River Flood Advisory | OHX | Hickman | 64 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Giles | 7 hr |
| Apr 28, 11:29 AM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Apr 28, 11:50 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 14 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 24 hr |
| Apr 28, 1:54 PM CDT | Flash Flood Warning | OHX | Grundy | 3 hr |
| Apr 28, 2:31 PM CDT | Special Weather Statement | OHX | Wayne | 6 hr |
| Apr 28, 4:57 PM CDT | River Flood Advisory | OHX | Grundy | 20 hr |
| Apr 28, 5:03 PM CDT | River Flood Warning | OHX | Hickman | 27 hr |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.